# SDR DALA2014062003674

- Difficulty date: June 16, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 53,877 hours, 42,293 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATH LIGHT WAS OUT AT SEAT 28.  MAINTENANCE FOUND A LOOSE HARNESS AND RECONNECTED THE HARNESS AND THE LIGHTS RETURNED TO AN OPERATIONAL STATE.
